# SDR FDEA201011174407

- Difficulty date: November 17, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 54,902 hours, 18,656 cycles
- Engine: Pwa PW2040
- System (JASC): 5240 · Service Doors
- Part: Gate
- Part number: 146N61051
- Condition: Corroded
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L-4 DOOR UPPER GATE HAS CORROSION.  R & R L-4 PASSENGER ENTRY DOOR UPPER GATE IAW MM 52-11-38-4 AND SRM 51-10-02, FIG 101.  PERFORMED ADJUSTMENT CHECK IAW MM 52-11-00-5.  MAJOR REPAIR.
